# SDR DALA2018102506269

- Difficulty date: April 17, 2017
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 72,017 hours, 53,135 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Paint
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND PAIN MISSING AND CRACKED ON UPPER RIGHT SIDE OF RUDDER. PAINT MISSING AND CRACKED ON UPPER RIGHT SIDE OF RUDDER WAS REPAIRED PER ERA-092613-14MA REV A STEPS 1-3.
